MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annales de dermatologie et de venereologie · 1994

[Disulone hypersensitivity syndrome].

Risse L, Bernard P, Brosset A, Enginger V, Bedane C, Bonnetblanc J M

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

Hypersensitivity to dapsone (Disulone) is a rare side effect of sulfone therapy. The diagnosis is based on variable clinical manifestations and laboratory findings dominated by hyperthermia, skin eruptions and a mixed form of hepatitis. We observed a case of hypersensitivity to dapsone in a 57-year-old woman who was treated with Disulone for cicatricaial pemphigoid. Clinical manifestations and laboratory results returned to normal 3 weeks after drug withdrawal. This case is interesting because the skin eruptions classically described were not observed. In addition this is apparently the first case reported of such a hypersensitivity syndrome occurring during treatment of autoimmune bullous dermatosis.

Для цитирования: Risse L, Bernard P, Brosset A, Enginger V, Bedane C, Bonnetblanc J M. [Disulone hypersensitivity syndrome].. Annales de dermatologie et de venereologie. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.